The Michigan Mathematical Journal

Quasiconformally homogeneous curves.

Timo Erkama

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 24, Issue 2 (1977), 157-159.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001878

Digital Object Identifier
doi:10.1307/mmj/1029001878

Mathematical Reviews number (MathSciNet)
MR0466539

Zentralblatt MATH identifier
0363.30030

Subjects
Primary: 30A60

Citation

Erkama, Timo. Quasiconformally homogeneous curves. Michigan Math. J. 24 (1977), no. 2, 157--159. doi:10.1307/mmj/1029001878. https://projecteuclid.org/euclid.mmj/1029001878


Export citation